Hi I have a few things to ask woman that are on the Iud, please respond :)

Meaghen - posted on 12/03/2012 ( 5 moms have responded )

11

16

0

I have been on the Iud for almost 2 years now, everything going fine until about a month ago. Feeling sick and tired all the time, I had a period but very ,light and now I cant feel my Iud strings. Wondering if anyone else has gone through this or something similar and could give advice, I am seeing my doctor wed. so that part is covered.

5 Comments

View replies by

Meaghen - posted on 12/04/2012

11

16

0

Ok thank you! I am really bad about the pill that was why I went with the IUD but it will be worth an alarm for reminder if it will make me feel better.

[deleted account]

I went on a low-dose pill. Other than the trouble of having to remember to take it everyday, I like it so much better. I had never been on any oral BC before so I wasn't sure how my body would react, especially because I experienced such negative side effects on the Mirena and that is supposed to be the lowest dose of any hormonal BC. But I think maybe it's just the WAY the hormones were unbalanced in my body or something. Not sure, really, all I know is that all of my symptoms went away when I switched!

Meaghen - posted on 12/04/2012

11

16

0

Did you go onto a new birthcontrol? I want a new one but I am not sure what one might be best.

Meaghen - posted on 12/04/2012

11

16

0

Thank you, YES I plan on having mine taken out, I feel like I am pregnant all the time, I am a thick girl and looking pregnant with it doesnt work well lol Thank very much for responding, I feel better knowing I am not the only one that feels this way, I am hoping its nothing else and I am pretty sure its just my IUD.

[deleted account]

I just had mine removed because of those and other side effects. I was costantly fatigued, I was feeling sick DAILY, so bloated that there were days I looked pregnant! It was like being pregnant without the joy of a baby! Haha. I had headaches almost daily as well, awful pain during sex, to the point that there was only a single position that worked for us and even then I had to make my husband be very careful...not very enjoyable at all. I started getting acne that just kept getting worse over time. I was losing hair by the handful. I didn't know for sure if it was from the IUD, but when I looked up the Mirena website ALL of my symptoms were listed as possible side effects. I went to my OB to have it removed and they (midwife and tech) told me that an IUD "can't" cause those symptoms so it MUST me something else and really tried to convince me to keep it. I was adamant that I just wanted it out and I'm VERY happy with my decision. Not saying that YOU should go that route; only you can decide that. And since you haven't seen your doctor yet, you may find out that it IS something else, or maybe that it just needs to be adjusted. But for me, I was pretty sure the IUD was causing it all, even though I had ZERO problems with it the first year I had it. Once my symptoms started they worsened gradually over several months, so I'm not sure what even made me so confident that it was the IUD and not something else. But ever since I had it removed, I have none of those symptoms, so that's enough to convince me my gut feeling was right regardless of what my doctor said. Good luck, whatever you decide, make sure it is YOUR decision! :)

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms